MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ DRYSLIDE¿ OXIDASE; SEE H.10

BECTON DICKINSON CARIBE LTD. BD BBL¿ DRYSLIDE¿ OXIDASE; SEE H.10
Model Number 231746
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd bbl¿ dryslide¿ oxidase that there was false positives.The following information was provided by the initial reporter: batch with false positive oxidase test results.The e coli 25922 quality control gives a positive reaction in less than 20 seconds (expected negative result).The reagent is stored under the recommended conditions and even when opening a new card there is a fluctuation in the test response.The problems seem to be quite random but also present on some clinical strains.
 
Additional Manufacturer Narrative
Common device name: discs, strips and reagents, microorganism differentiation.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary: a complaint investigation due to false positive test results with dryslide oxidase catalog 231746 batch no.: 2125485 was performed on retention samples.Returned goods were not received from customer.The investigation required to test product for performance, visual inspection, and batch record review.Retention samples performed as expected.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD BBL¿ DRYSLIDE¿ OXIDASE
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16655379
Report Number2647876-2023-00010
Device Sequence Number15104912
Product Code JTO
UDI-Device Identifier30382902317464
UDI-Public30382902317464
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K896398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number231746
Device Catalogue Number231746
Device Lot Number2125485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/29/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown